# SDR R61A201305160477

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK, MAINTENANCE FOUND THE SHEAR TIE FORWARD OF THE WASTE BOX AT FRAME 88 CORRODED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-41-00.  ACFT OUT OF SERVICE.
